# SDR SIMA20130403010

- Difficulty date: April 3, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 28,848 hours, 24,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 73010104954
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AND NR 2 EMERGENCY BATTERY AND CHARGER ASSEMBLIES IAW EMB 135 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
